Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had a kenalog injection. Sinus infection, ear infection, cough. On zithromax. Am I okay?

i had a kenalog injection about 3 weeks ago. a few days later, i got sinus infection , ear infection , and cough. i was on zithromax for 5 days. i got worse. i then developed a fever and was put on levaquin for 10 days. i eventually started to feel better but it made me very achey and nauseated. at times, i would throw up. i have been off all antibioitcs now for about 5 days or so, yet since finishing it up, i have a migraine that has developed and never left, accompanied by bouts or constipation and diarrhea. i am having severe abdominal cramping and if not throwing up, i am constantly nauseated. i tremble and get dizzy at times. i can no longer sleep more than an hour or two a night. could this be the the colitis levaquin warns about? a stomach virus? my IBS flaring up after 8 years? It s been almost a solid 5 days of doubled-over abdominal cramping, loose stool, extreme nausea, poor eating, and lack of sleep. do i need IV fluids? colonoscopy? endoscopy? Please help!!!!
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Oncologist, Radiation 's  Response
it is not clear why have you got kenalog injection. it is steroid injection have some side effects. gastric upset is not uncommon. increased chance of infection is associated with it. your symptoms sounds like IBS. but more detailed clinical history needed. go for a stool routine and microscopic exam first. consult a physician.
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor